# SDR AT0100096

- Difficulty date: February 9, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE AT NUT PLATE IN FORWARD PIT WEB BS 370 LONG 24R.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 51-10-03, 51-10-04, 53-01 FIG 2, 53-30-02, AND REO-L00408.
